# SDR USAA119918

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STATION 1130 FLOORBEAM LOWER CHORD FROM AT RBL 48 TO BL 0.  INSTALLED REPAIR AT STATION 1130 FLOORBEAM LOWER CHORD, FROM RBL 20 TO RBL 52.  MATERIAL USED, 7075-T6, 090 INCH, 39 INCH LONG, P/N BAC1490-2831, 35 INCH LONG. ALSO, STATION 1130, RBL 1.  MATERIAL USED, 7075-T6, .090 INCH, 20 INCH LONG, P/N BAC1490-2831, 16 INCH LONG.  REPAIR ACCOMPLISHED IAW AVITAS ENGINEERING REPAIR ORDER 99AVHM.078RO-1, REV 1R 8110-3 DATED NOVE 23, 1999 ISSUED.  (M)
